PDA

View Full Version : Testicals are hurting



skinnypete
06-12-2012, 06:10 AM
I did a 10 week cycle just test Cyp 400 mg a week. I started my pct 4 weeks after the cycle because It hadn't been sent yet (another story)

I've been taking 100 mg clomid and nolva everyday. I have hcg but I haven't taken it.

It's been a little over a week on PCT and my testicles are hurting.I've read that some pain in the testicals is normal when you shut down natty test and when your pct to bring natty test levels back. Is this normal? Should I go and see a doctor.

Thanks,

dirtwarrior
06-12-2012, 07:55 AM
A male patient is lying in bed in the hospital, wearing an oxygen
>> Mask over his mouth and nose, still heavily sedated from a difficult
>> four-hour surgical procedure. A young student nurse appears to give
>> him a partial sponge bath.
>> "Nurse", he mumbles from behind the mask, "are my testicles black?"
>>
>> Embarrassed, the young nurse replies, "I don't know, Sir. I'm only
>> here to wash your upper body and feet."
>> He struggles to ask again, "Nurse, are my testicles black?"
>> Concerned that he may elevate his vitals from worry about his
>> testicles, she overcomes her embarrassment and sheepishly pulls
>> back the covers. She raises his gown, holds his penis in one hand and his
>> testicles in the other, lifting and moving them around. Then, she
>> takes a close look and says, "There's nothing wrong with them, Sir!!"
>> The man pulls off his oxygen mask, smiles at her and says very
>> slowly,
>> "Thank you very much. That was wonderful, but, listen very, very
>> closely......
>> A r e - m y - t e s t - r e s u l t s - b a c k ?????

~RaZr~
06-12-2012, 07:56 AM
^^^
:roflmao:

Onedeep0811
06-12-2012, 08:14 AM
I did a 10 week cycle just test Cyp 400 mg a week. I started my pct 4 weeks after the cycle because It hadn't been sent yet (another story)

I've been taking 100 mg clomid and nolva everyday. I have hcg but I haven't taken it.

It's been a little over a week on PCT and my testicles are hurting.I've read that some pain in the testicals is normal when you shut down natty test and when your pct to bring natty test levels back. Is this normal? Should I go and see a doctor.

Thanks,

You are in the wrong section this place is for TRT/HRT patients.